# SDR C2XA02CL195

- Difficulty date: October 4, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2093 THE CREW REPORTED THE FORWARD CABIN EMERGENCY AISLE PATH LIGHTING WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY AISLE PATH LIGHTING STRIP.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
